| Model Number |
EU-ME1 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.The cause of the reported issue is unknown at this time.In a follow up response on october 31, 2022, it was noted the customer has confirmed that no additional procedures were involved only the endoscopic procedure.Additional follow ups were made regarding the event reported , however, no response is received from the customer.Supplemental report(s) will be submitted should any relevant new information is available.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
It was reported the device processor crashed four (4) times (screen blacked out) when user had a needle in a patients node.The issue occurred during a therapeutic endobronchial ultrasound-guided transbronchial needle aspiration (ebus-tbna) procedure.According to the report, the intended procedure was completed using the same set of equipment.No delay in the procedure was reported.There was no patient harm or injury reported.No user injury reported.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Correction: the manufacturer has determined there is no potential for this issue of the ultrasound image blacking out while the needle was being inserted into the patient¿s node to cause or contribute to an adverse event.